MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Date of event: unknown, not provided.If explanted; give date: the exact date is unknown.Two dates, (b)(6) 2019 and (b)(6) 2019 were mentioned.However, it was unclear which date represented the right eye.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.Device evaluation: the product was received at the manufacturing site in a little jar.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order number was conducted.The search revealed that no similar complaints were received for this production order number.Labeling review: the labeling review was not done as limited information was received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) model, zxt150 18.5 diopter was explanted from the right eye (od) of a patient.The reason for the explant was not provided.The replacement lens was a zcb00 18.5 diopter monofocal lens.No further information was provided.The patient had bilateral lens implants.This report is for the patient's right eye (od).A separate report will be filed for the patient's left eye (os).
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa: 010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8534301
Report Number9614546-2019-00353
Device Sequence Number2443467
Product Code POE
UDI-Device Identifier05050474605176
UDI-Public(01)05050474605176(17)220616
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/16/2022
Device Model NumberZXT150
Device Catalogue NumberZXT150U185
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 03/25/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date04/20/2019
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA01/01/2005